MathSciNet Relay Station
MathSciNet bibliographic data
MR2138469 (2006b:14101) 14P05 (14N10 14N35)
Itenberg, I. V.; Kharlamov, V. M.; Shustin, E. I. Logarithmic equivalence of the Welschinger and the Gromov-Witten invariants. (Russian) Uspekhi Mat. Nauk 59 (2004), no. 6(360), 85--110; translation in Russian Math. Surveys 59 (2004), no. 6, 1093–1116
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement